# SDR CA971113036

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 0164448390
- Condition: Malfunction
- Location: Engine
- Component: Turbomeca, 0164448390
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED THE MAIN ROTOR RPM TO BE FLUCTUATING WITH POWER CHANGES.  RPM TESTER INSTALLED AND CONFIRMED RPM DROP TO APPROX 370 RPM, THEN RETURNED TO 380.  SLIGHT POWER REDUCTION RPM WOULD INCREASE TO 395-400 RPM, THEN RETURN TO 380-385 RPM.  FCU REPLACED.
